# SDR CA990219028

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: O-Ring
- Part number: NAS16128
- Condition: Worn
- Location: Te Flap
- Component: 65516022
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF A-SYSTEM HYDRAULIC QUANTITY.   LEAK IN FLAP SELECTOR FLOW REGULATOR, SEAL REPLACED.
